# SDR C2XA05CL067

- Difficulty date: August 20, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 12,174 hours, 9,201 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

CLE - FLIGHT NR 2275, THE CREW REPORTED A HYDRAULIC SYSTEM NR 2 FAIL IN FLIGHT.  THE AIRCRAFT DIVERTED INTO BUF AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND TIGHTENED LOOSE "B" NUT ON THE NR 2 ENGINE HYDRAULIC PUMP.  SERVICED THE NR 2 HYDRAULIC SYSTEM AND OPERATIONAL CHECKS WERE GOOD.
